# SDR ARWA961002

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION IN LT WHEEL WELL BETWEEN L33L AND L34L FS STA 1090.  REPAIRED PLATING IAW FAA 8110 FORM APPROVED DRAWING CF-N661AV 02/90 DATED 09-09-96.  TREATED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-17, 51-1-21.
